Previous |  Up |  Next


Title: Probabilistic reconstruction from subgraphs (English)
Author: Müller, Vladimír
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 17
Issue: 4
Year: 1976
Pages: 709-719
Category: math
MSC: 05C05
MSC: 05C99
idZBL: Zbl 0349.05121
idMR: MR0441789
Date available: 2008-06-05T20:52:46Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] F. HARARY: Graph theory.Addison Wesley, Reading, (1969). Zbl 0196.27202, MR 0256911
Reference: [2] V. MULLER: The edge reconstruction hypothesis is true for graphs with more than $n log n$ edges.(to appear in Journal of Comb. Theory (B)).
Reference: [3] J. NEŠETŘIL: On approximative isomorphisms and Ulam-Kelly conjecture.Berichte der XVIII. IWK, TH Ilmenau (1973), 17-18.
Reference: [4] S. M. ULAM: A collection of mathematical problems.Wiley (Interscience, New York, 1960). Zbl 0086.24101, MR 0120127


Files Size Format View
CommentatMathUnivCarol_017-1976-4_9.pdf 922.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo